DocServer

Items where Year is 2014

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | K | P
Number of items: 25.

A

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Martín-Márquez, Victoria and Yao, Liangjin (2014) Applications of Convex Analysis within Mathematics. Mathematical Programming, 148 (1-2). pp. 49-88.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2014) Douglas-Rachford feasibility methods for matrix completion problems. ANZIAM Journal .

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2014) Recent Results on Douglas-Rachford Methods for Combinatorial Optimization Problems. Journal of Optimization Theory and Applications, 163 (1). pp. 1-30.

B

Bailey, David H. and Borwein, Jonathan M. (2014) On Pi Day 2014, Pi's normality is still in question. American Mathematical Monthly (121). pp. 191-204.

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (2014) Computation and Theory of Extended MordellL-Tornheim-Witten Sums. Mathematics of Computation (83). pp. 1795-1821.

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (2014) Computation and theory of extended Mordell-Tornheim-Witten sums. Mathematics of Computation (83). pp. 1795-1821.

Bailey, David H. and Borwein, Jonathan M. and Kaiser, Alexander D. (2014) Automated Simplification of Large Symbolic Expressions. J. Symbolic Computation (60). pp. 120-136.

Bailey, David H. and Borwein, Jonathan M. and Kaiser, Alexander D. (2014) Automated Simplification of Large Symbolic Expressions. J. Symbolic Analysis (60). pp. 120-136.

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2014) PSEUDO-MATHEMATICS AND FINANCIAL CHARLATANISM: THE EFFECTS OF BACKTEST OVERFITTING ON OUT-OF-SAMPLE PERFORMANCE. Notices of the AMS (61). pp. 458-471.

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2014) Pseudo mathematics and financial charlatanism: Backtest overfitting and out-of-sample over performance. Notices of the AMS (61). pp. 458-471.

Borwein, David and Borwein, Jonathan M. (2014) Deriving new sinc results from old. Amer. Math, Monthly, 121 . pp. 700-705.

Borwein, David and Borwein, Jonathan M. and Sims, Brailey (2014) On the Solution of Linear Mean Recurrences. MAA Monthly, 121 . pp. 486-498.

Borwein, David and Borwein, Jonathan M. and Straub, Armin (2014) ON LATTICE SUMS AND WIGNER LIMITS. JMAA, 414 . pp. 489-513.

Borwein, Jonathan M. and Bailey, David H. (2014) The recent patenting of Pi: a troubling precedent. Notices of the AMS, 61 (10). pp. 121-124.

Borwein, Jonathan M. and Bailey, David H. (2014) The recent trademarking of Pi: a troubling precedent. Notices of the AMS (61). pp. 121-124.

Borwein, Jonathan M. and Bugeaud, Yann and Coons, Michael (2014) The Legacy of Mahler. Newsletter of the European Mathematical Society (91). pp. 12-16.

Borwein, Jonathan M. and Burachik, Regina S. and Yao, Liangjin (2014) Conditions for zero duality gap in convex programming. J. Convex and Nonlinear Analysis (15).

Borwein, Jonathan M. and Howlett, Phil and Piantadosi, Julia (2014) Modelling and Simulation of Seasonal Rainfall Using the Principle of Maximum Entropy. Entropy, 16 . pp. 747-769.

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm applied to basic semi-algebraic convex sets. SIAM Journal on Control and Optimization, 24 . pp. 498-527. ISSN 0363-0129

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm on semi-algebraic convex sets. SIAM Optim. (24). pp. 498-527.

Borwein, Jonathan M. and Poorten , Alf van der and Shallit, Jeffrey and Zudilin, Wadim (2014) Neverending Fractions: An Introduction to Continued Fractions. Cambridge University Press, Australian Mathematical Society Lecture Series.

Borwein, Jonathan M. and Yao, Liangjin (2014) Legendre-type integrands and convex integral functions. Journal of Convex Analysis, 21 (1). pp. 264-288. ISSN 0944-6532

Borwein, Jonathan M. and Yao, Liangjin (2014) Some results on the convexity of the closure of the domain of a maximally monotone operator. Optimization Letters, 8 (1). pp. 237-246.

K

Karamanos, Kostas and Mistakidis, I.S. and Mistakidis, S.I. and Sarris, I.E. (2014) Symbolic dynamics applied to velocity time-series in wind farms. Advances in Systems Science and Application . (In Press)

P

Papaspirou, Panagiotis and Karamanos, Kostas and Moussas, Xenophon (2014) Criteria for the Complexity of Successive Astronomical Paradigms. Physics International, 5 (1). pp. 92-102.

This list was generated on Sat Oct 21 19:39:13 2017 AEDT.